# SDR COMA0460283

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 13,557 hours, 13,145 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX575429
- Condition: Failed
- Location: Hyd System
- Part time: 16,754 hours, 16,262 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5818 DURING APPROACH INTO MEM THE NOSE GEAR AND DOOR TOOK TWO MINUTES TO EXTEND UPON SELECTING GEAR DOWN.  REPLACED THE HYDRAULIC PUMP 31.
